Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

نتائج البحث

Filter
  • 1-4 ل  4 نتائج ل ""Moment problem""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

A generalized flat extension theorem for moment matrices

Subjects: Polynomial; Monomial; Generalization

  • Source: Archiv der Mathematik = Archives of Mathematics, 93(1), 87-98Archiv der Mathematik, 93(1), 87-98. Birkhauser Verlag BaselTilburg University-PURE

تفاصيل العنوان

×
  • 1-4 ل  4 نتائج ل ""Moment problem""